American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35P25) AND publication=(spmj)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] B. A. Plamenevskiĭ and A. S. Poretskiĭ. The Maxwell system in waveguides with several cylindrical ends. St. Petersburg Math. J. 25 (2014) 63-104.
Abstract, references, and article information   
View Article: PDF

[2] B. A. Plamenevskiĭ and O. V. Sarafanov. On a method for computing waveguide scattering matrices. St. Petersburg Math. J. 23 (2012) 139-160. MR 2760152.
Abstract, references, and article information   
View Article: PDF

[3] F. Bentosela, Ph. Briet and L. Pastur. Spectral analysis of the generalized surface Maryland model. St. Petersburg Math. J. 16 (2005) 923-942. MR 2117447.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Bernard Helffer, Didier Robert and Xue Ping Wang. Semiclassical analysis of a nonlinear eigenvalue problem and nonanalytic hypoellipticity. St. Petersburg Math. J. 16 (2005) 285-296. MR 2068356.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 4 of 4 found      Go to page: 1